# SDR MZZA97048

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2731 · Elevator Tab Control System
- Part: Idler Link
- Part number: 65242905
- Condition: Worn
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LP NR 867787.  RIGHT ELEVATOR TAB HAS EXCESSIVE PLAY AS MEASURED AT TRAILING EDGE.  REPLACED ELEVATOR TAB IDLER LINK AND BUSHINGS IAW MM 27-30-61.  OPS CHECK GOOD.  (X)
